# SDR 2002FA0001061

- Difficulty date: August 28, 2002
- Submitted: September 16, 2002
- Operation: General aviation
- Aircraft: N7087X
- Make and model: Robsin R22BETA
- Aircraft serial: 2829
- Engine: Lyc O360*
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: V31001
- Condition: Failed
- Location: Actuator
- Part time: 24 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT CRANK, NOR WOULD CLUTCH ENGAGE (BELT TENSION MOTOR WOULD NOT ENERGIZE); ELECTRIC POWER DID NOT PASS THROUGH A NORMALLY CLOSED SWITCH IN THE ACTUATOR ASSEMBLY.  REMOVED ASSEMBLY FROM AIRCRAFT;  REMOVED SWITCH FROM ASSEMBLY.  THE SWITCH WAS INOPERATIVE AND HAD LOOSE COMPONENTS RATTLING INSIDE ITS CASE.
